Journal of Geometry

, 109:3 | Cite as

A note on the formality of some contact manifolds

  • Augustin Banyaga
  • Jean Baptiste Gatsinzi
  • Fortuné Massamba
Article
  • 34 Downloads

Abstract

In this paper we study the formality of the total space of some circle and sphere bundles over symplectic manifolds which include some Sasakian manifolds.

Keywords

Contact manifold Kähler manifold Sasakian manifold homogeneous space formality 

Mathematics Subject Classification

Primary 53C25 53D05 56P62 

Notes

Acknowledgements

We would like to thank The Abdus Salam International Centre for Theoretical Physics (ICTP) for its hospitality and support during the preparation of this paper.

References

  1. 1.
    Biswas, I., Fernández, M., Munõz, V., Tralle, A.: On formality of Sasakian manifolds. J. Topol. 9, 161–180 (2016)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Blair, D.: Riemannian Geometry of Contact and Symplectic Mainifolds. Birkhäuser Boston Inc, Boston (2010)CrossRefGoogle Scholar
  3. 3.
    Boyer, C., Galicki, K.: Sasakian Geometry. Oxford University Press, Oxford (2008)MATHGoogle Scholar
  4. 4.
    Cappelletti-Montano, B., De Nicola, A., Marrero, J.C., Yudin, I.: Examples of compact K-contact manifolds with no Sasakian metric. Int. J. Geom. Methods Mod. Phys. 11, 1460028 (2014)MathSciNetCrossRefMATHGoogle Scholar
  5. 5.
    Cappelletti-Montano, B., De Nicola, A., Yudin, I.: Hard Lefschetz theorem for Sasakian manifolds. J. Differ. Geom. 101, 47–66 (2015)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Cappelletti-Montano, B., De Nicola, A., Marrero, J.C., Yudin, I.: A non-Sasakian Lefschetz K-contact manifold of Tievsky type. Proc. Am. Math. Soc. 144, 5341–5350 (2016)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Deligne, P., Griffiths, P., Morgan, J., Sullivan, D.: Real homotopy theory of Kähler manifolds. Invent. Math. 29, 245–274 (1975)MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Hajduk, B., Tralle, A.: On simply connected K-contact non-Sasakian manifolds. J. Fixed Point Theory Appl. 16, 229–241 (2014)MathSciNetCrossRefMATHGoogle Scholar
  9. 9.
    Félix, Y., Halperin, S., Thomas, J.-C.: Rational Homotopy Theory. Graduate Texts in Mathematics, No. 205. Springer, New York (2001)CrossRefGoogle Scholar
  10. 10.
    Félix, Y., Oprea, J., Tanré, D.: Algebraic Models in Geometry. Oxford Graduate Texts in Mathematics, vol. 17. Oxford University Press, Oxford (2008)MATHGoogle Scholar
  11. 11.
    Greub, W., Halperin, S., Vanstone, R.: Connections, Curvature, and Cohomology, vol. III. Academic Press, New York (1976)MATHGoogle Scholar
  12. 12.
    Halperin, S.: Lectures on Minimal Models. Mémoires de la S.M.F, tome 9–10, pp. 1–261 (1983)Google Scholar
  13. 13.
    Hatakeyama, V.: Some notes on differentiable manifolds with almost contact structures. Tohuku Math. J. 15, 176–181 (1963)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Munõz, V., Tralle, A.: Simply connected K-contact and Sasakian manifolds of dimension 7. Math. Z. 281, 457–470 (2015)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Sullivan, D.: Infinitesimal computations in topology. Publ. IHES 47, 269–331 (1977)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Tievsky, A.M.: Analogues of Kahler geometry on Sasakian manifolds. Ph.D. Thesis, Massachusetts Institute of Technology. http://dspace.mit.edu/handle/1721.1/45349 (2008)
  17. 17.
    Tralle, A., Oprea, J.: Simplectic Manifolds with Kähler Structure. Springer, Berlin (1997)CrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Authors and Affiliations

  1. 1.Department of MathematicsThe Pennsylvania State UniversityUniversity ParkUSA
  2. 2.Department of MathematicsUniversity of NamibiaWindhoekNamibia
  3. 3.School of Mathematics, Statistics and Computer ScienceUniversity of KwaZulu-NatalScottsvilleSouth Africa

Personalised recommendations